# SDR QXEA0200074

- Difficulty date: January 21, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N830PH
- Make and model: Dhav DHC8102
- Aircraft serial: 314
- Aircraft time: 24,396 hours, 34,272 cycles
- System (JASC): 2430 · DC Generating System
- Part: Generator
- Part number: 23088002A
- Part serial: 920
- Condition: Inoperative
- Location: Engine
- Part time: 575 hours, 795 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA-#1 DC GENERATOR CAUTION LIGHT ILLUMINATED ON TAXI FOR TAKEOFF. RAN EMERGENCY CHECK LIST. REMOVED AND REPLACED #1 DC GENERATOR AND GCU. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
